×

Found 4,341 Documents (Results 1–100)

Asymptotics of the solution of a Tikhonov system of equations with a multizone boundary layer. (English. Russian original) Zbl 07557358

Comput. Math. Math. Phys. 62, No. 6, 863-883 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 891-911 (2022).
MSC:  34E15 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

On multiple solutions to a family of nonlinear elliptic systems in divergence form coupled with an incompressibility constraint. (English) Zbl 1491.35187

PDF BibTeX XML Cite
Full Text: DOI arXiv

Representation of solutions of delayed linear discrete systems with permutable or nonpermutable matrices and second-order differences. (English) Zbl 1481.39003

MSC:  39A06 39A60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software